# SDR USAA2014060200012

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 18,587 hours, 6,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156563
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FOR LT DOOR IN REAR GALLEY IS LOOSE & WAS DANGLING OUT OF SOCKET BY THE WIRES.  REPLACED EMER EXIT LT LIGHT LENS IAW AMM 33-51-13.
